MAUDE Adverse Event Report: THOMMEN MEDICAL AG ELEMENT IMPL., PF 4.5, E 4.2, L 12.5; DENTAL IMPLANT

THOMMEN MEDICAL AG ELEMENT IMPL., PF 4.5, E 4.2, L 12.5; DENTAL IMPLANT
Model Number 4.13.951
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 04/08/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Loss of osseointegration, implant achieved osseointegration, primary stability was achieved, implant was completely covered with bone, peri-implantitis, mobility - first crown was fractured in 2019 and got replaced.

Brand Name
ELEMENT IMPL., PF 4.5, E 4.2, L 12.5
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
THOMMEN MEDICAL AG
neckarsulmstrasse 28
grenchen 2540
CH  2540
MDR Report Key11776570
Report Number3003184527-2021-00775
Device Sequence Number4427748
Product Code DZE
UDI-Device Identifier07640156471335
UDI-Public07640156471335
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K072649
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/25/2013
Device Model Number4.13.951
Device Lot Number5205
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2021
Initial Report FDA Received Date05/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age85 YR